Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Migraines. Felt disoriented. Had headaches. Have a bruise on head and stomach sickness. Help?

Hello About two weeks ago I started not feeling well, I have had problems with migraines but this felt a lot worse. I went out wih my family and felt disoriented, really hot then I would be cold and the whole time I had a horrible headache . When I got home I had dinner and fell asleep early, when I woke up I couldn t remember anything from during the day apart from eating dinner and falling asleep. The headache had gotten a little better so I decided to see how I felt. A few days later while packing to move into a new house, I started not feeling well again and knew there was a box in my bathroom and went to walk around it and ended up walking into it, it was like my balance was off. I fell forward and hit my head on the bathroom door then fell back and hit my arm on the bathroom sink. I now have a bruise on my head and feel sick to my stomach . I have also in the past few weeks had problems remembering things, if I walk from one room to another I forget why, also sometimes I forget parts of my day at nighttime and I forget what I did a few days ago, I have to really think about it to remember. I am only 22. I don t know what to do but I just don t feel right. I wanted to see if I could get some advice. Thank you!
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding unsteadyness, loss of memory and loss of orientation.

As per your symptoms it appears as you are having some central lesion for vertigo, beause loss of memory and loss of orientation are the characterstic of central vertigo. You please consult neurologist for detailed neurological examination, investigations and treatment.

Till you are waiting for neurologist you may take stemetil for getting temporary relief.

Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor